Journal of Generalized Lie Theory and Applications

Four-Dimensional Nilpotent Diassociative Algebras

W Basri, IS Rakhimov, and IM Rikhsiboev

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

The paper is devoted to structural properties of diassociative algebras. We introduce the notions of nilpotency, solvability of the diassociative algebras and study their properties. The list of all possible nilpotent diassociative algebra structures on four-dimensional complex vector spaces is given.

Article information

Source
J. Gen. Lie Theory Appl., Volume 9, Number 1 (2015), 6 pages.

Dates
First available in Project Euclid: 30 September 2015

Permanent link to this document
https://projecteuclid.org/euclid.jglta/1443617958

Digital Object Identifier
doi:10.4172/1736-4337.1000218

Mathematical Reviews number (MathSciNet)
MR3624040

Zentralblatt MATH identifier
06499577

Keywords
Associative algebra Diassociative algebra Isomorphism Nilpotency Solvability

Citation

Basri, W; Rakhimov, IS; Rikhsiboev, IM. Four-Dimensional Nilpotent Diassociative Algebras. J. Gen. Lie Theory Appl. 9 (2015), no. 1, 6 pages. doi:10.4172/1736-4337.1000218. https://projecteuclid.org/euclid.jglta/1443617958


Export citation